Truvada, Aluvia and Vyvanse...
Nov 20, 2013
Is there any concern with taking Vyvanse with these nPep drugs? Thank you so much for your help!
Response from Dr. Young
Hello and thanks for posting.
There shouldn't be any significant interactions between your Vyvanse and your nPEP medications.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Giving Handjob Worried I Have HIV
- Itchy Balls After Kissing Cold Sore Sign Of HIV AIDS
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Can Vaginal Discharge Cause Sores?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.